T Nation

Sore Nipples w/ Discharge 3 Wks into Cycle

Hi,

About 3 weeks ago I started on a new Test Cypionate cycle, 200mg/ml eod. So essentially 700mg a week. To help with estrogen I’m taking 1mg Anastrozole eod and 30mg Nolvadex ed.

A few days ago I started noticing my nipples getting sore and even water coming out when I squeeze them.

The anti estrogens should be strong enough to stop this, I’m guessing it’s too much Progesterone?

Any advice on what I should do would be greatly appreciated, I do not want to get gynomacastia.

Ps. I way around 220lbs/100kg.

Thanks in advance

I think your arimidex might be fake. Bloodwork is the best way to check.

1mg anastrozole eod?

Seriously wtf?

2 Likes

I can’t function on 0.5 mg/week. Just reading that is going to make me feel like trash for a couple hours at least.

This sounds like my worst nightmare. I’m gyno prone and can’t handle any AIs (side effects, not crashing E2). I’m leaning on nolva to save my tits.

I’d rather be water boarded for a week than take a whole mg of arimidex.

How confident are you in your nolva being legit?

If you drop e2 too low while on a cycle, can progesterone increase and cause his lactation issue, since e2 helps balance that?